# SDR SWAA2016102409017

- Difficulty date: October 3, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 48,500 hours, 27,235 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT NOSE SKIN CRACKED AT STA 451.97.  REPAIRED SKIN IAW SRM AND DWG.
